BibTeX record journals/fss/Asici18

download as .bib file

@article{DBLP:journals/fss/Asici18,
  author    = {Emel Asici},
  title     = {On the properties of the \emph{F}-partial order and the equivalence
               of nullnorms},
  journal   = {Fuzzy Sets Syst.},
  volume    = {346},
  pages     = {72--84},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.fss.2017.11.008},
  doi       = {10.1016/j.fss.2017.11.008},
  timestamp = {Wed, 19 Feb 2020 20:47:42 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/Asici18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics